MAUDE Adverse Event Report: PARAGON 28 SCW DRV ATCH SD AO HX-10 SHT TPR; SCREW, FIXATION, BONE

PARAGON 28 SCW DRV ATCH SD AO HX-10 SHT TPR; SCREW, FIXATION, BONE
Catalog Number P99-191-TR10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a screw driver broke during a procedure.All debris was removed from the patient.The event caused a delay of 5-10 minutes with no consequences or impact to the patient.A different device was utilized to complete the procedure with no additional surgical complications noted.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in singapore.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
SCW DRV ATCH SD AO HX-10 SHT TPR
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25337579
Report Number3008650117-2026-00250
Device Sequence Number9986127
Product Code HWC
UDI-Device Identifier00889795041326
UDI-Public(01)00889795041326(10)TC2206300
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP99-191-TR10
Device Lot NumberTC2206300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown